MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA SILICONE UNCUFFED PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA SILICONE UNCUFFED PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60SP030
Medical Device Problem Codes Break (1069); Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that "the collar cracked while the tube was changed¿.The event occurred at the patient¿s home during patient use.Adverse patient effects are unknown.The customer stated that no further information is available.
 
Additional Manufacturer Narrative
D9 device returned to mfg: 1/3/2024.One device was received for investigation.The reported complaint was confirmed during visual inspection, which verified the device was broken at the flange.The investigation attributed this condition to the device having come into contact with a sharp object during reprocessing, or another issue related to handling.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Complaint data related to the reported issue will continue to be monitored.
 
Additional Manufacturer Narrative
D4 was corrected.**udi related data quality updates only**.

Brand Name
BIVONA SILICONE UNCUFFED PEDIATRIC TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
lake forest, MN 60045
2247062300
MDR Report Key18217224
Report Number1824231-2023-00000
Device Sequence Number17822905
Product Code BTO
UDI-Device Identifier15021312000368
UDI-Public(01)15021312000368(17)261009(10)4209590
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number60SP030
Device Lot Number4209590
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer02/22/2024
02/22/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date03/20/2024
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown